Oscillation criteria for nonlinear second-order differential equations with damping

Authors

  • D. Çakmak

Abstract

Some new oscillation criteria are given for general nonlinear second-order ordinary differential equations with damping of the form x?+?p?(?t?)?x?+?q?(?t?)?f?(?x?) = 0, where f is monotone or nonmonotone. Our results generalize and extend some earlier results of Deng.

Published

25.05.2008

Issue

Section

Research articles

How to Cite

Çakmak, D. “Oscillation Criteria for Nonlinear Second-Order Differential Equations With Damping”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 5, May 2008, pp. 694–700, https://umj.imath.kiev.ua/index.php/umj/article/view/3186.